# SDR ALGA093891

- Difficulty date: March 22, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 6,770 hours
- Engine: Allsn 250C47B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339107
- Part serial: ZV16504
- Condition: Damaged
- Location: T/R Drive
- Part time: 253 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND GREASE DISCOLORATION ON NR 2 BEARING HBVM LIGHT.
